Boundary-Value Problem for Linear Parabolic Equations with Degeneracies

Authors

  • I. D. Pukalskyi

Abstract

In spaces of classical functions with power weight, we prove the correct solvability of a boundary-value problem for parabolic equations with an arbitrary power order of degeneracy of coefficients with respect to both time and space variables.

Published

25.03.2005

Issue

Section

Research articles

How to Cite

Pukalskyi, I. D. “Boundary-Value Problem for Linear Parabolic Equations With Degeneracies”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 3, Mar. 2005, pp. 377–387, https://umj.imath.kiev.ua/index.php/umj/article/view/3605.